January  2018, 17(1): 85-112. doi: 10.3934/cpaa.2018006

Liouville results for fully nonlinear integral elliptic equations in exterior domains

Department of Mathematics, Jiangxi Normal University, Nanchang, Jiangxi 330022, China

* Corresponding author

Received  January 2017 Revised  June 2017 Published  September 2017

Fund Project: Y. Wang is supported by NSFC, No: 11661045

In this paper, we obtain Liouville type theorems both in the whole space and exterior domain in viscosity sense for fully nonlinear elliptic inequality involving nonlocal Pucci's operator. The nonlocal property of the operator, we only have a much weaker comparison principle, compared with the inequality with classical Pucci's operators, which give rise to the difficulties for the Hadamard type property in exterior domain.

Citation: Hongxia Zhang, Ying Wang. Liouville results for fully nonlinear integral elliptic equations in exterior domains. Communications on Pure & Applied Analysis, 2018, 17 (1) : 85-112. doi: 10.3934/cpaa.2018006
References:
[1]

S. AlarcónJ. García-Melián and A. Quaas, Liouville type theorems for elliptic equations with gradient terms, Milan Journal of Mathematics, 81 (2013), 171-185. doi: 10.1007/s00032-013-0197-z. Google Scholar

[2]

S. N. ArmstrongB. Sirakov and C. K. Smart, Fundamental solutions of homogeneous fully nonlinear elliptic equations, Comm. Pure Appl. Math., 64 (2011), 737-777. doi: 10.1002/cpa.20360. Google Scholar

[3]

S. N. Armstrong and B. Sirakov, Nonexistence of positive supersolutions of elliptic equations via the maximum principle, Comm. Partial Diff. Eq., 36 (2011), 2011-2047. doi: 10.1080/03605302.2010.534523. Google Scholar

[4]

S. N. Armstrong and B. Sirakov, Sharp Liouville results for fully nonlinear equations with power-growth nonlinearities, Ann. della Scuola Normale Super. di Pisa. Classe di scienze, 10 (2011), 711-728. Google Scholar

[5]

M. BardiA. Cesaroni and L. Rossi, Nonexistence of nonconstant solutions of some degenerate Bellman equations and applications to stochastic control, ESAIM: Control, Optimisation and Calculus of Variations, 22 (2016), 842-861. doi: 10.1051/cocv/2015033. Google Scholar

[6]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional laplacian, Comm. Partial Differential Equations, 32 (2007), 1245-1260. doi: 10.1080/03605300600987306. Google Scholar

[7]

L. Caffarelli and L. Silvestre, Regularity theory for fully nonlinear integro-differential equations, Comm. Pure Appl. Math., 62 (2009), 597-638. doi: 10.1002/cpa.20274. Google Scholar

[8]

I. Capuzzo-Dolcetta and A. Cutrí, Hadamard and Liouville type results for fully nonlinear partial differential inequalities, Comm. Contemp. Math., 5 (2003), 435-448. doi: 10.1142/S0219199703001014. Google Scholar

[9]

H. Chen and P. Felmer, On the Liouville Property for fully nonlinear elliptic equations with gradient term, J. Diff. Eq., 255 (2013), 2167-2195. doi: 10.1016/j.jde.2013.06.009. Google Scholar

[10]

H. ChenP. Felmer and A. Quaas, Large solution to elliptic equations involving fractional Laplacian, Annales de l'Institut Henri Poincaré, 32 (2015), 1199-1228. doi: 10.1016/j.anihpc.2014.08.001. Google Scholar

[11]

H. Chen and L. Véron, Semilinear fractional elliptic equations involving measures, J. Diff. Eq., 257 (2014), 1457-1486. doi: 10.1016/j.jde.2014.05.012. Google Scholar

[12]

W. ChenY. Fang and Y. Ray, Liouville theorems involving the fractional Laplacian on a half space, Adv. Math., 274 (2015), 167-198. doi: 10.1016/j.aim.2014.12.013. Google Scholar

[13]

W. Chen and Y. Fang, A Liouville type theorem for poly-harmonic Dirichlet problem in a half space, Adv. Math., 229 (2012), 2835-2867. doi: 10.1016/j.aim.2012.01.018. Google Scholar

[14]

W. Chen, X. Cui, Z. Yuan and R. Zhuo, A liouville theorem for the fractional laplacian, arXiv: 1401.7402 (2014). doi: 10.1016/j.na.2014.11.003. Google Scholar

[15]

A. Cutrí and F. Leoni, On the Liouville Property for fully nonlinear equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 17 (2000), 219-245. doi: 10.1016/S0294-1449(00)00109-8. Google Scholar

[16]

M. Fall and T. Weth, Monotonicity and nonexistence results for some fractional elliptic problems in the half-space, Comm. Cont. Math., 18 (2016), 1-25. doi: 10.1142/S0219199715500121. Google Scholar

[17]

A. Farina and E. Valdinoci, Regularity and rigidity theorems for a class of anisotropic nonlocal operators, Manuscripta Math., (2016). doi: 10.1007/s00229-016-0875-6. Google Scholar

[18]

P. Felmer and Y. Wang, Radial symmetry of positive solutions to equations involving the fractional laplacian, Comm. Contem. Math., 16 (2013). doi: 10.1142/S0219199713500235. Google Scholar

[19]

P. Felmer and A. Quaas, Fundamental solutions and Liouville type theorems for nonlinear integral operators, Adv. Math., 226 (2011), 2712-2738. doi: 10.1016/j.aim.2010.09.023. Google Scholar

[20]

P. Felmer and A. Quaas, Fundamental solutions and two properties of elliptic maximal and minimal operators, Trans. Amer. Math. Soc., 361 (2009), 5721-5736. doi: 10.1090/S0002-9947-09-04566-8. Google Scholar

[21]

P. Felmer and A. Quaas, Fundamental solutions for a class of Isaacs integral operators, Disc. Cont. Dyn. Sys., 30 (2011), 493-508. doi: 10.3934/dcds.2011.30.493. Google Scholar

[22]

H. Hajaiej, Variational problems related to some fractional kinetic equations, (2012), arXiv: 1205.1202.Google Scholar

[23]

H. Hajaiej, Existence of minimizers of functionals involving the fractional gradient in the abscence of compactness, symmetry and monotonicity, J. Math. Anal. Appl., 399 (2013), 17-26. doi: 10.1016/j.jmaa.2012.09.023. Google Scholar

[24]

R. Servadei and E. Valdinoci, Moutain Pass solutions for non-local elliptic operators, J. Math. Anal. Appl., 389 (2012), 887-898. doi: 10.1016/j.jmaa.2011.12.032. Google Scholar

[25]

Y. Sire and E. Valdinoci, Fractional laplacian phase transitions and boundary reactions: a geometric inequality and a symmetry result, J. Funct. Anal., 256 (2009), 1842-1864. doi: 10.1016/j.jfa.2009.01.020. Google Scholar

[26]

X. Ros-Oton and J. Serra, Nonexistence results for nonlocal equations with critical and supercritical nonlinearities, Commun. Part. Diff. Eq., 40 (2015), 115-133. doi: 10.1080/03605302.2014.918144. Google Scholar

[27]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573. doi: 10.1016/j.bulsci.2011.12.004. Google Scholar

show all references

References:
[1]

S. AlarcónJ. García-Melián and A. Quaas, Liouville type theorems for elliptic equations with gradient terms, Milan Journal of Mathematics, 81 (2013), 171-185. doi: 10.1007/s00032-013-0197-z. Google Scholar

[2]

S. N. ArmstrongB. Sirakov and C. K. Smart, Fundamental solutions of homogeneous fully nonlinear elliptic equations, Comm. Pure Appl. Math., 64 (2011), 737-777. doi: 10.1002/cpa.20360. Google Scholar

[3]

S. N. Armstrong and B. Sirakov, Nonexistence of positive supersolutions of elliptic equations via the maximum principle, Comm. Partial Diff. Eq., 36 (2011), 2011-2047. doi: 10.1080/03605302.2010.534523. Google Scholar

[4]

S. N. Armstrong and B. Sirakov, Sharp Liouville results for fully nonlinear equations with power-growth nonlinearities, Ann. della Scuola Normale Super. di Pisa. Classe di scienze, 10 (2011), 711-728. Google Scholar

[5]

M. BardiA. Cesaroni and L. Rossi, Nonexistence of nonconstant solutions of some degenerate Bellman equations and applications to stochastic control, ESAIM: Control, Optimisation and Calculus of Variations, 22 (2016), 842-861. doi: 10.1051/cocv/2015033. Google Scholar

[6]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional laplacian, Comm. Partial Differential Equations, 32 (2007), 1245-1260. doi: 10.1080/03605300600987306. Google Scholar

[7]

L. Caffarelli and L. Silvestre, Regularity theory for fully nonlinear integro-differential equations, Comm. Pure Appl. Math., 62 (2009), 597-638. doi: 10.1002/cpa.20274. Google Scholar

[8]

I. Capuzzo-Dolcetta and A. Cutrí, Hadamard and Liouville type results for fully nonlinear partial differential inequalities, Comm. Contemp. Math., 5 (2003), 435-448. doi: 10.1142/S0219199703001014. Google Scholar

[9]

H. Chen and P. Felmer, On the Liouville Property for fully nonlinear elliptic equations with gradient term, J. Diff. Eq., 255 (2013), 2167-2195. doi: 10.1016/j.jde.2013.06.009. Google Scholar

[10]

H. ChenP. Felmer and A. Quaas, Large solution to elliptic equations involving fractional Laplacian, Annales de l'Institut Henri Poincaré, 32 (2015), 1199-1228. doi: 10.1016/j.anihpc.2014.08.001. Google Scholar

[11]

H. Chen and L. Véron, Semilinear fractional elliptic equations involving measures, J. Diff. Eq., 257 (2014), 1457-1486. doi: 10.1016/j.jde.2014.05.012. Google Scholar

[12]

W. ChenY. Fang and Y. Ray, Liouville theorems involving the fractional Laplacian on a half space, Adv. Math., 274 (2015), 167-198. doi: 10.1016/j.aim.2014.12.013. Google Scholar

[13]

W. Chen and Y. Fang, A Liouville type theorem for poly-harmonic Dirichlet problem in a half space, Adv. Math., 229 (2012), 2835-2867. doi: 10.1016/j.aim.2012.01.018. Google Scholar

[14]

W. Chen, X. Cui, Z. Yuan and R. Zhuo, A liouville theorem for the fractional laplacian, arXiv: 1401.7402 (2014). doi: 10.1016/j.na.2014.11.003. Google Scholar

[15]

A. Cutrí and F. Leoni, On the Liouville Property for fully nonlinear equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 17 (2000), 219-245. doi: 10.1016/S0294-1449(00)00109-8. Google Scholar

[16]

M. Fall and T. Weth, Monotonicity and nonexistence results for some fractional elliptic problems in the half-space, Comm. Cont. Math., 18 (2016), 1-25. doi: 10.1142/S0219199715500121. Google Scholar

[17]

A. Farina and E. Valdinoci, Regularity and rigidity theorems for a class of anisotropic nonlocal operators, Manuscripta Math., (2016). doi: 10.1007/s00229-016-0875-6. Google Scholar

[18]

P. Felmer and Y. Wang, Radial symmetry of positive solutions to equations involving the fractional laplacian, Comm. Contem. Math., 16 (2013). doi: 10.1142/S0219199713500235. Google Scholar

[19]

P. Felmer and A. Quaas, Fundamental solutions and Liouville type theorems for nonlinear integral operators, Adv. Math., 226 (2011), 2712-2738. doi: 10.1016/j.aim.2010.09.023. Google Scholar

[20]

P. Felmer and A. Quaas, Fundamental solutions and two properties of elliptic maximal and minimal operators, Trans. Amer. Math. Soc., 361 (2009), 5721-5736. doi: 10.1090/S0002-9947-09-04566-8. Google Scholar

[21]

P. Felmer and A. Quaas, Fundamental solutions for a class of Isaacs integral operators, Disc. Cont. Dyn. Sys., 30 (2011), 493-508. doi: 10.3934/dcds.2011.30.493. Google Scholar

[22]

H. Hajaiej, Variational problems related to some fractional kinetic equations, (2012), arXiv: 1205.1202.Google Scholar

[23]

H. Hajaiej, Existence of minimizers of functionals involving the fractional gradient in the abscence of compactness, symmetry and monotonicity, J. Math. Anal. Appl., 399 (2013), 17-26. doi: 10.1016/j.jmaa.2012.09.023. Google Scholar

[24]

R. Servadei and E. Valdinoci, Moutain Pass solutions for non-local elliptic operators, J. Math. Anal. Appl., 389 (2012), 887-898. doi: 10.1016/j.jmaa.2011.12.032. Google Scholar

[25]

Y. Sire and E. Valdinoci, Fractional laplacian phase transitions and boundary reactions: a geometric inequality and a symmetry result, J. Funct. Anal., 256 (2009), 1842-1864. doi: 10.1016/j.jfa.2009.01.020. Google Scholar

[26]

X. Ros-Oton and J. Serra, Nonexistence results for nonlocal equations with critical and supercritical nonlinearities, Commun. Part. Diff. Eq., 40 (2015), 115-133. doi: 10.1080/03605302.2014.918144. Google Scholar

[27]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573. doi: 10.1016/j.bulsci.2011.12.004. Google Scholar

[1]

Xiaohui Yu. Liouville type theorem for nonlinear elliptic equation with general nonlinearity. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4947-4966. doi: 10.3934/dcds.2014.34.4947

[2]

Genggeng Huang. A Liouville theorem of degenerate elliptic equation and its application. Discrete & Continuous Dynamical Systems - A, 2013, 33 (10) : 4549-4566. doi: 10.3934/dcds.2013.33.4549

[3]

Zhenjie Li, Ze Cheng, Dongsheng Li. The Liouville type theorem and local regularity results for nonlinear differential and integral systems. Communications on Pure & Applied Analysis, 2015, 14 (2) : 565-576. doi: 10.3934/cpaa.2015.14.565

[4]

Ovidiu Savin. A Liouville theorem for solutions to the linearized Monge-Ampere equation. Discrete & Continuous Dynamical Systems - A, 2010, 28 (3) : 865-873. doi: 10.3934/dcds.2010.28.865

[5]

Pengyan Wang, Pengcheng Niu. A direct method of moving planes for a fully nonlinear nonlocal system. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1707-1718. doi: 10.3934/cpaa.2017082

[6]

Yutian Lei. Liouville theorems and classification results for a nonlocal Schrödinger equation. Discrete & Continuous Dynamical Systems - A, 2018, 38 (11) : 5351-5377. doi: 10.3934/dcds.2018236

[7]

Dezhong Chen, Li Ma. A Liouville type Theorem for an integral system. Communications on Pure & Applied Analysis, 2006, 5 (4) : 855-859. doi: 10.3934/cpaa.2006.5.855

[8]

Bo Guan, Qun Li. A Monge-Ampère type fully nonlinear equation on Hermitian manifolds. Discrete & Continuous Dynamical Systems - B, 2012, 17 (6) : 1991-1999. doi: 10.3934/dcdsb.2012.17.1991

[9]

Xiaohui Yu. Multiplicity solutions for fully nonlinear equation involving nonlinearity with zeros. Communications on Pure & Applied Analysis, 2013, 12 (1) : 451-459. doi: 10.3934/cpaa.2013.12.451

[10]

Claude-Michel Brauner, Josephus Hulshof, Luca Lorenzi, Gregory I. Sivashinsky. A fully nonlinear equation for the flame front in a quasi-steady combustion model. Discrete & Continuous Dynamical Systems - A, 2010, 27 (4) : 1415-1446. doi: 10.3934/dcds.2010.27.1415

[11]

Michiel Bertsch, Roberta Dal Passo, Lorenzo Giacomelli, Giuseppe Tomassetti. A nonlocal and fully nonlinear degenerate parabolic system from strain-gradient plasticity. Discrete & Continuous Dynamical Systems - B, 2011, 15 (1) : 15-43. doi: 10.3934/dcdsb.2011.15.15

[12]

Silvia Frassu. Nonlinear Dirichlet problem for the nonlocal anisotropic operator $ L_K $. Communications on Pure & Applied Analysis, 2019, 18 (4) : 1847-1867. doi: 10.3934/cpaa.2019086

[13]

Jingbo Dou, Ye Li. Liouville theorem for an integral system on the upper half space. Discrete & Continuous Dynamical Systems - A, 2015, 35 (1) : 155-171. doi: 10.3934/dcds.2015.35.155

[14]

Anh Tuan Duong, Quoc Hung Phan. A Liouville-type theorem for cooperative parabolic systems. Discrete & Continuous Dynamical Systems - A, 2018, 38 (2) : 823-833. doi: 10.3934/dcds.2018035

[15]

Xian-gao Liu, Xiaotao Zhang. Liouville theorem for MHD system and its applications. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2329-2350. doi: 10.3934/cpaa.2018111

[16]

Shigeru Sakaguchi. A Liouville-type theorem for some Weingarten hypersurfaces. Discrete & Continuous Dynamical Systems - S, 2011, 4 (4) : 887-895. doi: 10.3934/dcdss.2011.4.887

[17]

Ze Cheng, Genggeng Huang. A Liouville theorem for the subcritical Lane-Emden system. Discrete & Continuous Dynamical Systems - A, 2019, 39 (3) : 1359-1377. doi: 10.3934/dcds.2019058

[18]

Pengyan Wang, Pengcheng Niu. Liouville's theorem for a fractional elliptic system. Discrete & Continuous Dynamical Systems - A, 2019, 39 (3) : 1545-1558. doi: 10.3934/dcds.2019067

[19]

Boumediene Abdellaoui, Fethi Mahmoudi. An improved Hardy inequality for a nonlocal operator. Discrete & Continuous Dynamical Systems - A, 2016, 36 (3) : 1143-1157. doi: 10.3934/dcds.2016.36.1143

[20]

Stefano Pasquali. A Nekhoroshev type theorem for the nonlinear Klein-Gordon equation with potential. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 3573-3594. doi: 10.3934/dcdsb.2017215

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (19)
  • HTML views (77)
  • Cited by (0)

Other articles
by authors

[Back to Top]